REAL

The existence of periodic solutions for a second order nonlinear neutral differential equation with functional delay

Ardjouni, A. and Djoudi, A. (2012) The existence of periodic solutions for a second order nonlinear neutral differential equation with functional delay. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (31). pp. 1-9. ISSN 1417-3875

[img]
Preview
Text
p1384.pdf

Download (165kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:22
Last Modified: 21 Mar 2015 10:22
URI: http://real.mtak.hu/id/eprint/22637

Actions (login required)

Edit Item Edit Item